Announcement

Collapse
No announcement yet.

Vaginal Valium linked to low sex drive?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Vaginal Valium linked to low sex drive?

    Hey all,
    I hope you're enjoying yourselves on this chilly November day!

    I couldn't seem to find a thread that addressed this topic, so I figured I'd start a new one!

    I've been taking Vaginal Valium cream suppositories 2x a week for about a year and a half, and the results have been overwhelmingly positive! Coupled with my daily Cysta-Q and calcium tablets, I feel 60-90% better most days! I've had a few scary flares, but nowhere near as often as I used to, thank god. After about a year or so of intense urethral/pelvic pain and PFD, doctors' visits, physio appointments, and expensive meds, this newfound happiness is most appreciated. I can even have (some) sex with my super patient boyfriend (what?!?!)

    My problem is this: I have found that my sex drive has taken a nose dive, recently, and I wonder if taking vaginal valium has anything to do with this. It's become quite difficult for me to get 'in the mood' and even then, to get 'lubricated' enough. I realize that lube is your friend, but I've never needed it so much before. That said, my boyfriend and I have been together for over a year, it's gotten colder out (therefore I've gotten a bit more down) and we are both stressed out with school, so any and all of these things could be culprits.
    Still, has anyone ever heard of or experienced a connection between low sex drive and vaginal valium? I ask this because I know that other muscle relaxants (I'm thinking anti-anxiety meds) can really hamper sex drive as well.

    Thanks and much love from the Great White North!
Working...
X